# SDR SWAA2023113025600

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 31,938 hours, 15,292 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL ; AFT UPPER CORNER HAS A CRACK 2.7 IN. LENGTH.<[01] PERFORMED HFEC INSPECTION OF THE REPAIR AREA PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED. COMPLIED WITH SRM 54-20-01-2R-13 STEP 4E.;[02] PERFORMED HFEC (ROTARY SCANNER) INSPECTION OF THE REMOVED FASTENER HOLES PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED. COMPLIED WITH SRM 54-20-01-2R-13 STEP 4F.;[03] REPAIRED PER EA 23-171-03496
